ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О норме преобразования Фурье с конечного интервала на конечный интервал

Карабегов, А. В. (1993) О норме преобразования Фурье с конечного интервала на конечный интервал. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 28 (5). pp. 52-66. ISSN 00002-3043

[img]
Preview
PDF
Download (4Mb) | Preview
    Item Type: Article
    Additional Information: Bounds for the norm of Fourier transform supported on finite interval.
    Uncontrolled Keywords: Karabegov A. V.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 29 Oct 2012 16:31
    Last Modified: 29 Oct 2012 16:31
    URI: http://mathematics.asj-oa.am/id/eprint/738

    Actions (login required)

    View Item